It is currently Wed Aug 23, 2017 5:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Need Help
PostPosted: Mon Nov 22, 2010 7:16 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 22, 2010 7:07 pm
Posts: 18
If SUBOXONE is causing jaundice and toxic side effects, is it better to go cold turkey fr 1 mg a day or taper each week? Waiting for tests results now. is there herbs to help while tapering or cold turkey to help the body/liver heal? need help asap please. what should i do?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 7:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi BE -

Are you sure the suboxone is what's causing this? I was under the impression that opiates alone don't affect the liver, it's the APAP (acetaminophen) that does all the damage (which suboxone doesn't have in it). But obviously I could be wrong. As for tapering, I would recommend you taper farther down below 1 mg before you jump off. Maybe as far down as .25. The lower and slower you go the less discomfort you'll feel.

Hopefully someone with more medical/science knowledge will come along and have more specifics for you about suboxone and your liver. Good luck!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 22, 2010 7:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
While on it, my sub Dr. had me go for a liver test once every year due to its potential for liver damage, may actually be the naloxone?

My General Practioner also warned about the potential for liver damage while taking sub.

When your labs come back, if they indicate liver damage, I would ask my Dr. the questions you posed earlier. If the subs are indeed the cause of your problems I would guess he is going to want you off it ASAP.

I do find it hard to believe that at 1mg the sub would be causing the liver issues though.

Clonidine ( a Blood Pres med) will help with the withdrawals and a few benzo's (valium) will make the first few days easier.

Good luck, I hope everything turns out good.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Nov 22, 2010 8:00 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 22, 2010 7:07 pm
Posts: 18
i see dr tomorrow for results, im in withdrawl, i feel hot, shakyand anxiety im scared to take the sub for fear of liver damage. feel like crap. the detox wouldnt take me! AND I HAVE 2 INSURANCES


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 25, 2010 11:17 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 22, 2010 7:07 pm
Posts: 18
So it turns out my gallblatter was full of stones and very sick blocking stuff and toxic, they removed it the same day i went in to the er. My livers fine and ive been only taking vics 5/500 for pain. Plan to stop the vics in a few more days and thats it God help me. ps. I would like to mention Subs withdrawls are bad bad bad especially with bad gallbladder attack. Thanks for the responses.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 26, 2010 8:25 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm not surprised that it was not the suboxone causing all your symptoms. I'm glad you're doing better now. That's one of the problems with people blaming a lot of things on sub - they don't get treated for whatever the underlying problem really is.

As for "sub withdrawals are bad bad bad", most people admit that suboxone w/d is not nearly as bad as full agonist w/d or even methadone w/d. I'm sorry you went through a tough time, but remember that you were SICK on top of that. Please keep it in perspective.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 26, 2010 1:49 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 22, 2010 7:07 pm
Posts: 18
Your absolutely right, i meant withdrawls are bad in general


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group